About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 107846, 10 pages
http://dx.doi.org/10.5402/2012/107846
Research Article

Traveling Wave Solutions of a Generalized Zakharov-Kuznetsov Equation

1Taizhou Institute of Science and Technology, NanJing University of Science and Technology, Taizhou 225300, China
2Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang 212013, China

Received 19 December 2011; Accepted 4 January 2012

Academic Editors: G. Akrivis and M. Winter

Copyright © 2012 Wenbin Zhang and Jiangbo Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. E. Zakharov and E. A. Kuznetsov, “On three-dimensional solitons,” Soviet Physics, vol. 39, pp. 285–288, 1974.
  2. Y. S. Kivshar and D. E. Pelinovsky, “Self-focusing and transverse instabilities of solitary waves,” Physics Reports, vol. 331, no. 4, pp. 117–195, 2000. View at Publisher · View at Google Scholar
  3. A.-M. Wazwaz, “Nonlinear dispersive special type of the Zakharov-Kuznetsov equation ZK(n,n) with compact and noncompact structures,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 577–590, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. K. Shivamoggi, “The Painlevé analysis of the Zakharov-Kuznetsov equation,” Physica Scripta, vol. 42, no. 6, pp. 641–642, 1990. View at Zentralblatt MATH
  5. A.-M. Wazwaz, “Exact solutions with solitons and periodic structures for the Zakharov-Kuznetsov (ZK) equation and its modified form,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 6, pp. 597–606, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A.-M. Wazwaz, “The extended tanh method for the Zakharov-Kuznetsov (ZK) equation, the modified ZK equation, and its generalized forms,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 6, pp. 1039–1047, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Luo, X. Wang, D. Zhu, and M. Han, Bifurcation Theory and Methods of Dynamical Systems, World Scientific, River Edge, NJ, USA, 1997.
  8. J.-B. Li, “Exact traveling wave solutions to 2D-generalized Benney-Luke equation,” Applied Mathematics and Mechanics. English Edition, vol. 29, no. 11, pp. 1391–1398, 2008. View at Publisher · View at Google Scholar
  9. J. Zhou and L. Tian, “Solitons, peakons and periodic cusp wave solutions for the Fornberg-Whitham equation,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 356–363, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Zhou, L. Tian, and X. Fan, “Soliton, kink and antikink solutions of a 2-component of the Degasperis-Procesi equation,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2529–2536, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Deng, “New exact solutions to the Zakharov-Kuznetsov equation and its generalized form,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 857–868, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L.-H. Zhang, “Travelling wave solutions for the generalized Zakharov-Kuznetsov equation with higher-order nonlinear terms,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 144–155, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH